# SDR SWAA2021052473569

- Difficulty date: May 4, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 52,122 hours, 26,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500-500a S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB BAFLE LOCATED BTW BS 500 TO BS 500A AT LEVEL STR 26L AT FWD CARGO COMPARTMENT AND ANGLES (2 E/A) / REPLACED WEB BAFLE AND ANGLES (CLIPS) 2EA LOC. BTW BS 500 TO BS 500A AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING #143A7505 REV.-
